# SDR DL733030498

- Difficulty date: May 29, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N312WA
- Make and model: Boeing 737347
- Aircraft serial: 23598
- Aircraft time: 46,503 hours, 31,941 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 INBOARD MID FLAP FRONT SPAR ASSEMBLY WAS FOUND DAMAGED.  A REPLACEMENT WEB SECTION AND SPLICE DOUBLER WAS INSTALLED PER ER/A 423065-14.
